# SDR 2023F00281

- Difficulty date: September 18, 2023
- Submitted: September 19, 2023
- Operation: General aviation
- Aircraft: N929PH
- Make and model: Skrsky S92A
- Aircraft serial: 920151
- Aircraft time: 7,453 hours
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Fire Detector
- Part number: 9231004802105
- Part serial: 00877
- Condition: Inoperative
- Location: Apu
- Component: Apu, Honeywell
- Component part number: 9230304800115
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU FIRE DETECTOR INTERMITTENT IN FLIGHT.
